# SDR SWAA030071

- Difficulty date: January 12, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 54,600 hours, 53,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430121
- Part serial: 2566
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING INBD T/E FORE FLAP DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED FORE FLAP PER MM.
